MAUDE Adverse Event Report: ICU MEDICAL, INC. TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM; CATHETER, OXIMETER, FIBER-OPTIC

ICU MEDICAL, INC. TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM; CATHETER, OXIMETER, FIBER-OPTIC
Catalog Number 412310405
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a td torque-line catheter, 7f, 4 lumen, 110 cm was found to provide inaccurate readings during patient use.The reporter stated that using the new icu medical thermodilution catheters during a procedure, was unable to obtain accurate waveform despite troubleshooting (i.E.New transducer and changing channel cables).It was also stated that "attempted to use another pressure cable, but still unreliable waveforms noted.Replaced transducer cable off the manifold, but still obtained inaccurate waveform readings.The physician was not able to complete the procedure and is questioning the results.The reporter stated, "to my knowledge, the reading wasn¿t corresponding to the patient's clinical status at the time of use.The patient was not affected during the use of the product.".
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
The reported complaint of no readings was not confirmed on the returned set.No visual anomalies were observed.The balloon was tested and performed as expected.The electrical characteristics of the thermistor was measured and found to be within the product specifications.The temperature reading was able to be obtained from the catheter and the set performs per the product specifications.When the returned set was primed and pressure leak tested, no occlusions/ leaks were observed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.Updated information in d9.

Brand Name
TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM
Common Device Name
CATHETER, OXIMETER, FIBER-OPTIC
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 s. atherton drive
salt lake city UT 84123
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20467754
Report Number9617594-2024-01462
Device Sequence Number12604775
Product Code DQE
UDI-Device Identifier00840619043674
UDI-Public00840619043674
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number412310405
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown